Hiroshima Mathematical Journal

A note on nonremovable cusp singularities

Kazuhiro Sakuma

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 461-465.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105733

Digital Object Identifier
doi:10.32917/hmj/1151105733

Mathematical Reviews number (MathSciNet)
MR1870989

Zentralblatt MATH identifier
1006.57011

Subjects
Primary: 57R45: Singularities of differentiable mappings
Secondary: 58K15: Topological properties of mappings 58K30: Global theory

Citation

Sakuma, Kazuhiro. A note on nonremovable cusp singularities. Hiroshima Math. J. 31 (2001), no. 3, 461--465. doi:10.32917/hmj/1151105733. https://projecteuclid.org/euclid.hmj/1151105733


Export citation